# SDR FDEA201802220469

- Difficulty date: February 22, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 47,970 hours, 15,747 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Failed
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FINAL APPROACH, RECEIVED A LEADING EDGE SLAT ASSYMETRY EICAS AND ASSOCIATED CUE LIGHT. RAN QRH PROCEDURES, FLAPS 20 LANDING.  LANDING NORMAL.  R & R THE RT LOSS SENSING SWITCH FOR THE L/E SLATS IAW MM 27-81-41-4.  PREFORMED A TEST OF THE RT LOSS SENSING SWITCH.  OPS CHECKED NORMAL IAW MM 27-81-41-5.
